# SDR ASAA2019020328034

- Difficulty date: February 3, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,314 hours, 13,465 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO PARTIAL FAIL- HF RADIO NR 1 UNABLE TO TRANSMIT SIDE TONE CONTINUOUS FOR AN HOUR. GROUNDED - YES. PERFORMED FIM 23-11 TASK 801 NR 1 AND NR 2 HF TASKS. PERFORMED HF COM SYSTEM TEST PER FIM 23-11 TASK 806. OPS CHECK NORMAL, NO DEFECTS NOTED.
